Alert archive / Georgia / Special Weather Statements in 2014
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Oct 14, 2014, 9:31 AM EDT for 5 counties in Georgia. It was in force for 44 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Oct 14, 2014, 9:31 AM EDT (13:31 UTC)
- Expired
- Oct 14, 2014, 10:15 AM EDT
- In force
- 44 min
- Issued by
- NWS Atlanta, GA
Counties Glascock County, GA, Hancock County, GA, Jefferson County, GA, Warren County, GA, Washington County, GA
The radar
The Robins AFB radar (KJGX), 90 km from the middle of the area, began a volume at 13:33 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 1.5 hours before the alert went out and 174 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 24 J/kg
- Mixed-layer CIN
- -89 J/kg
- Mixed-layer LCL
- 644 m above ground
- 0-6 km bulk shear
- 59 kt
- 0-1 km storm-relative helicity
- 381 m²/s²
- 0-3 km storm-relative helicity
- 429 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
265
WWUS82 KFFC 141331
SPSFFC
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
931 AM EDT TUE OCT 14 2014
GAZ061-062-074>076-141415-
931 AM EDT TUE OCT 14 2014
...SIGNIFICANT WEATHER ADVISORY FOR 40 MPH WINDS IN WASHINGTON...
WARREN...GLASCOCK...HANCOCK AND JEFFERSON COUNTIES UNTIL 1015 AM
EDT...
AT 928 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM SPARTA TO HARRISON...MOVING NORTHEAST AT 45
MPH.
WIND GUSTS OF 40 MPH ARE LIKELY AS THESE STORMS MOVE ACROSS
WASHINGTON...WARREN...GLASCOCK...HANCOCK AND JEFFERSON COUNTIES
THROUGH 1015 AM EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS
INCLUDE HEBRON...WARTHEN...TENNILLE...DEEPSTEP...SANDERSVILLE...
BEULAH...LINTON...DEVEREUX...SPARTA...HARRISON...RIDDLEVILLE...
HAMBURG STATE PARK...AGRICOLA...CULVERTON AND DAVISBORO.
THESE WIND GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW
LIGHT...UNSECURED OBJECTS AROUND.
&&
LAT...LON 3308 8228 3298 8227 3278 8277 3281 8280
3279 8286 3297 8301 3321 8308 3345 8288
3344 8285 3347 8286 3352 8282 3351 8275
3355 8271 3352 8261 3336 8253 3332 8234
3325 8224 3322 8223
TIME...MOT...LOC 1331Z 218DEG 41KT 3327 8294 3314 8275
3290 8275
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Oct 14, 7:31 AM EDT, 2 hours earlier.
Area forecast discussion, Oct 14, 7:31 AM EDT, 2 hours before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE PEACHTREE CITY GA 731 AM EDT TUE OCT 14 2014 .UPDATE... /ISSUED AT 711 AM EDT TUE OCT 14 2014/ CONTINUING TO CLEAR COUNTIES FROM THE TORNADO WATCHES ONCE THE LINE PUSHES EAST OF THE COUNTIES. STRONG WIND SHEAR AND INCREASING INSTABILITY DUE TO DEEPENING SOUTHERLY FLOW AND SUNRISE HAVE WARRANTED PLACING THE REST OF EAST CENTRAL GA COUNTIES IN A TORNADO WATCH UNTIL EARLY AFTERNOON. DAMAGING WINDS STILL SEEM TO BE THE MAIN STORM THREAT ALONG THE SQUALL LINE THIS MORNING. HOWEVER... WE JUST CANNOT RULE OUT AN ISOLATED TOR DUE TO THE STRONG WIND SHEAR NEAR THE SURFACE. CONTINUED TO STAY TUNED FOR POSSIBLE REDEVELOPMENT OF STORMS ALONG THE ACTUAL COLD FRONT LATER TODAY. 39 && .PREV DISCUSSIONS... /ISSUED 436 AM EDT TUE OCT 14 2014/ SHORT TERM /TODAY THROUGH WEDNESDAY/... AS ADVERTISED... A SQUALL LINE IS CURRENTLY PUSHING ACROSS WEST GA THIS MORNING... AND PROGGD TO PUSH TO NEAR AN ATLANTA TO MACON LINE BETWEEN 6 AND 9 AM... THEN ACROSS EAST GA DURING THE AFTERNOON. ALTHOUGH A WEAKENING TREND IS EXPECTED AS THE LINE OF STORMS PUSHES EAST THIS MORNING... AN ISOLATED BURST OF POTENTIALLY DAMAGING WIND ALONG THE LEADING EDGE THROUGH IS THE MAIN CONCERN THROUGH MID MORNING. THIS THREAT WILL GREATLY DIMINISH FOR EAST GA DURING THE AFTERNOON. IN ADDITION TO STRONG WINDS... AN ISOLATED WEAK TORNADO CANNOT BE RULED WITH STRONG LOW LEVEL WIND SHEAR AND WEAK INSTABILITY NOTED ALONG AND AHEAD OF THE LINE OF STORMS. THIS CONCERN HAS PROMPTED THE ISSUANCE OF A TORNADO WATCH FOR PARTS OF NORTH AND CENTRAL GA THROUGH 11 AM THIS MORNING. ALL THESE THREATS WILL GREATLY DIMINISH ONCE THE LINE OF STORMS PUSHES EAST OF YOUR AREA. PERIODS OF HEAVY RAIN WILL ALSO BRING THE POTENTIAL FOR BRIEF FLASH FLOODING ALONG LOW LYING...FLOOD PRONE AREAS THROUGH THE AFTERNOON AND INTO THE EVENING. MODELS DO SHOW A SECOND LINE OF STORMS POSSIBLY DEVELOPING LATER THIS AFTERNOON ALONG THE ACTUAL COLD FRONT... AND THIS WOULD PUSH ACROSS THE ATLANTA METRO AREA SOMETIME BETWEEN 3 PM AND 6 PM THIS AFTERNOON IF DEVELOPS. AT THIS TIME... THE ONLY THREAT EXPECTED WITH THIS SECOND DEVELOPMENT WOULD BE ISOLATED BURST OF STRONG WINDS. WILL KEEP A WIND ADVISORY UP THROUGH 8 AM FOR THE HIGHER ELEVATIONS ABOVE 2000 FEET DUE TO STRONG MID LEVEL WINDS POSSIBLY MIXING DOWN WITH ANY CONVECTION. OTHERWISE... THE EXPECT THE FRONT TO PUSH EAST THIS AFTERNOON AND EVENING WITH THE CUT OFF UPPER LOW MEANDERING OVER THE OHIO AND TN VALLEYS THROUGH WEDNESDAY. THIS WILL SPREAD CLOUDS AND POSSIBLY SOME ISOLATED TO SCATTERED SHOWERS ACROSS MAINLY NORTH GA THROUGH THE REST OF THE PERIOD. TEMPERATURES... WILL COOL DOWN BEHIND THE FRONT... WITH LOWS GENERALLY IN THE 50S TONIGHT... ALTHO THIS MAY BE TRICKY WITH WRAP AROUND CLOUDS POSSIBLY HOLDING TEMPS SLIGHTLY WARMER THAN EXPECTED. CLOUDS AND COOL WESTERLY WINDS SHOULD HELP HOLD HIGHS ON WEDNESDAY IN THE 60S AND 70S FOR ALL AREAS. 39 LONG TERM /WEDNESDAY NIGHT THROUGH MONDAY/... LONG TERM MODELS ARE IN GOOD GENERAL AGREEMENT LIFTING UPPER LOW SLOWLY NORTHWARD THROUGH THE OHIO VALLEY...WITH SURFACE HIGH PRESSURE BUILDING INTO THE SOUTHEAST WITH NEAR ZONAL FLOW ALOFT BY THE WEEKEND. THE UPPER LOW IS STILL CLOSE ENOUGH TO FORECAST AREA TO KEEP CLOUDS ACROSS FAR NORTH GEORGIA FOR THURSDAY...AND THERE ARE A COUPLE OF RIPPLES IN THE UPPER LEVEL PATTERN OVER THE WEEKEND... BUT WITH LITTLE MOISTURE TO WORK WITH MAIN IMPACT WILL BE AN INCREASE IN CLOUDS. GENERALLY DRY FORECAST INTO EARLY NEXT WEEK. EXPECT TEMPERATURES GENERALLY NEAR OR JUST BELOW NORMAL THROUGH THE EXTENDED PERIODS. ATWELL HYDROLOGY... EARLY TODAY THROUGH WEDNESDAY... EXPECTED RAINFALL AMOUNTS CONTINUE TO BE ABOVE 2 INCHES ACROSS NORTH AND WESTERN PORTIONS OF THE CWA... WITH 1-1.5 FROM THE SE ATL METRO AREA THROUGH MACON... AND BELOW 1 INCH FURTHER SE. THIS RAINFALL OVER AN ALREADY SATURATED GROUND WILL MAKE THE AREA PRIME FOR POSSIBLE FLOODING ISSUES TODAY. THEREFORE... WILL CONTINUE THE FLASH FLOOD WATCH FOR MUCH OF NORTH GA THROUGH 2 AM TONIGHT. SITE SPECIFIC MODELS INDICATE THAT WITH THE FORECAST AMOUNT OF PRECIP...SEVERAL RIVERS COULD SEE BANKFULL OR MINOR FLOODING CONDITIONS... PARTICULARLY IN THE CONASAUGA RIVER AND LOOKOUT CREEK BASINS. 31/39 && .AVIATION... 12Z UPDATE... MVFR CIGS ARE EXPECTED TO PREVAIL THIS MORNING IN THE RAIN SHIELD...WITH OCCASIONAL IMPROVEMENTS TO VFR LEVELS THROUGH THE MORNING. RADAR TIMING TOOL AND HIRES MODELS INDICATED A SECOND LINE OF SHOWERS WITH SOME EMBEDDED THUNDERSTORMS WILL PUSH ACROSS THE ATLANTA TAF SITES BETWEEN 16-19Z TODAY. EXPECT MVFR CIGS WITH ANY CONVECTION ASSOCIATED WITH THIS LINE. OTHERWISE... MVFR CIGS SHOULD IMPROVE TO VFR LEVELS THIS AFTERNOON AHEAD AND SHORTLY AFTER THE COLD FRONTAL PASSAGE AROUND 21-23Z TODAY. THEN WRAP AROUND CLOUDS COULD SPREAD MVFR CIGS BACK INTO THE AREA BY AROUND 06-07Z TONIGHT. THESE CIGS SHOULD IMPROVE TO VFR LEVELS BY 15Z WED. CURRENT SSE WINDS AROUND 10G15KTS WILL VEER SSW BY MID-LATE MORNING... THEN WEST BY MID TO LATE AFTERNOON WITH AND BEHIND THE FRONT. WEST WINDS AROUND 6-8KTS WILL PREVAIL TONIGHT AND ON WED. //ATL CONFIDENCE...12Z UPDATE... MEDIUM CONFIDENCE ON ALL ELEMENTS. 39 && .PRELIMINARY POINT TEMPS/POPS... ATHENS 74 53 69 51 / 100 80 20 10 ATLANTA 73 55 67 53 / 100 30 20 10 BLAIRSVILLE 70 50 62 48 / 100 60 40 20 CARTERSVILLE 73 52 67 50 / 100 20 30 10 COLUMBUS 75 52 74 54 / 100 20 10 0 GAINESVILLE 73 52 66 51 / 100 50 30 10 MACON 77 53 75 51 / 100 60 10 5 ROME 72 52 67 51 / 100 30 40 20 PEACHTREE CITY 73 51 69 50 / 100 20 20 5 VIDALIA 78 62 77 54 / 100 80 10 0 && .FFC WATCHES/WARNINGS/ADVISORIES... TORNADO WATCH UNTIL 2 PM EDT THIS AFTERNOON FOR THE FOLLOWING ZONES: EMANUEL...GLASCOCK...HANCOCK...JEFFERSON...JOHNSON... LAURENS...MADISON...MONTGOMERY...TALIAFERRO...TOOMBS... TREUTLEN...WARREN...WASHINGTON...WHEELER...WILKES. TORNADO WATCH UNTIL 11 AM EDT THIS MORNING FOR THE FOLLOWING ZONES: BALDWIN...BANKS...BARROW...BLECKLEY...CLARKE...CRISP... DODGE...DOOLY...GREENE...HALL...HOUSTON...JACKSON...LUMPKIN... MORGAN...OCONEE...OGLETHORPE...PULASKI...PUTNAM...TELFAIR... TWIGGS...WALTON...WHITE...WILCOX...WILKINSON. FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR THE FOLLOWING ZONES: BARTOW...CATOOSA...CHATTOOGA...CHEROKEE...DADE...DAWSON... FANNIN...FLOYD...GILMER...GORDON...LUMPKIN...MURRAY...PICKENS... TOWNS...UNION...WALKER...WHITE...WHITFIELD. WIND ADVISORY UNTIL 8 AM EDT THIS MORNING FOR THE FOLLOWING ZONES: BARTOW...CATOOSA...CHATTOOGA...CHEROKEE...DADE...DAWSON... FANNIN...FLOYD...GILMER...GORDON...LUMPKIN...MURRAY...PICKENS... POLK...TOWNS...UNION...WALKER...WHITE...WHITFIELD. && SHORT TERM...39 LONG TERM....ATWELL AVIATION...39
Hazardous weather outlook, Oct 14, 5:46 AM EDT, 3 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 546 AM EDT TUE OCT 14 2014 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-151000- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 546 AM EDT TUE OCT 14 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA. .DAY ONE...TODAY AND TONIGHT... ...SCATTERED STRONG TO SEVERE THUNDERSTORMS POSSIBLE ACROSS NORTH AND CENTRAL GEORGIA TODAY... WEATHER HAZARDS EXPECTED... THE PRIMARY HAZARDS ARE DAMAGING WINDS AND VERY HEAVY RAIN WITH FLASH FLOODING POSSIBLE. AN ISOLATED TORNADO CANNOT BE RULED OUT THROUGH THIS MORNING. THE MOST LIKELY AREA FOR SEVERE STORMS TODAY IS ALONG AND AHEAD OF THE SQUALL LINE MOVING THROUGH NORTH AND CENTRAL GEORGIA THROUGH THE MORNING HOURS. DISCUSSION... THE SQUALL LINE FROM ATLANTA TO MACON IS EXPECTED TO PUSH INTO EAST GEORGIA THROUGH LATE MORNING. ALTHOUGH A WEAKENING TREND IS EXPECTED...AND LIMITED INSTABILITY IS NOTED...THE VERTICAL WIND SHEAR SHOULD BE SUFFICIENT FOR A FEW OF THE STORMS IN THE LINE TO BE SEVERE WITH DAMAGING WINDS. A FEW BRIEF...GENERALLY WEAK TORNADOES WILL ALSO BE POSSIBLE ALONG THE LINE OR IN CELLS JUST AHEAD OF THE LINE. A SECOND LINE OF STORMS MAY REDEVELOP LATER THIS AFTERNOON ALONG THE ACTUAL COLD FRONT...AND THIS WOULD PUSH ACROSS THE FORECAST AREA BETWEEN 2 PM AND 9 PM. AT THIS TIME... THE ONLY THREAT EXPECTED WITH THIS SECOND DEVELOPMENT WOULD BE ISOLATED STRONG WINDS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS REQUESTED THROUGH NOON ACROSS NORTH AND CENTRAL GEORGIA.
In the hours before
Local storm report, Oct 14, 7:45 AM EDT, 1 hour 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
745 AM EDT TUE OCT 14 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0555 AM TSTM WND DMG MILTON 34.13N 84.30W
10/14/2014 FULTON GA EMERGENCY MNGR
SEVERAL TREES WERE REPORTED DOWN ON TWO HOUSES. THE
STREETS AFFECTED WERE HARRIS AND RUCKER ROADS.
&&
EVENT NUMBER FFC1400904
GEOLocal storm report, Oct 14, 7:57 AM EDT, 1 hour 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
757 AM EDT TUE OCT 14 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0640 AM TSTM WND DMG 1 W DAWSONVILLE 34.42N 84.14W
10/14/2014 DAWSON GA EMERGENCY MNGR
MULTIPLE TREES WERE REPORTED DOWN...SOME ON POWER
LINES. THE ROADS AFFECTED WERE SR53 AND SR136.
&&
EVENT NUMBER FFC1400905
GEOLocal storm report, Oct 14, 9:05 AM EDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
905 AM EDT TUE OCT 14 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 AM TSTM WND DMG 4 ESE SAND BED 32.44N 83.55W
10/14/2014 HOUSTON GA 911 CALL CENTER
911 CALL CENTER REPORTS ONE TREE DOWN NEAR THE
INTERSECTION OF HIGHWAY 247 SOUTH AND KOVAC ROAD.
&&
EVENT NUMBER FFC1400906
KOVACIKLocal storm report, Oct 14, 9:08 AM EDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
908 AM EDT TUE OCT 14 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 AM TSTM WND DMG BYRON 32.65N 83.76W
10/14/2014 PEACH GA 911 CALL CENTER
911 CALL CENTER REPORTS ONE TREE DOWN ON WHITE OAK
LANE.
&&
EVENT NUMBER FFC1400907
KOVACIKLocal storm report, Oct 14, 9:14 AM EDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
914 AM EDT TUE OCT 14 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0400 AM TSTM WND DMG 5 SE BLUE RIDGE 34.81N 84.26W
10/14/2014 FANNIN GA 911 CALL CENTER
MULTIPLE TREES WERE REPORTED DOWN SOUTH EAST OF BLUE
RIDGE. DOZENS OF TREES WERE DOWN COUNTY WIDE AS WELL.
&&
EVENT NUMBER FFC1400908
GEOSpecial weather statement, Oct 14, 9:31 AM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
931 AM EDT TUE OCT 14 2014
GAZ061-062-074>076-141415-
931 AM EDT TUE OCT 14 2014
...SIGNIFICANT WEATHER ADVISORY FOR 40 MPH WINDS IN WASHINGTON...
WARREN...GLASCOCK...HANCOCK AND JEFFERSON COUNTIES UNTIL 1015 AM
EDT...
AT 928 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM SPARTA TO HARRISON...MOVING NORTHEAST AT 45
MPH.
WIND GUSTS OF 40 MPH ARE LIKELY AS THESE STORMS MOVE ACROSS
WASHINGTON...WARREN...GLASCOCK...HANCOCK AND JEFFERSON COUNTIES
THROUGH 1015 AM EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS
INCLUDE HEBRON...WARTHEN...TENNILLE...DEEPSTEP...SANDERSVILLE...
BEULAH...LINTON...DEVEREUX...SPARTA...HARRISON...RIDDLEVILLE...
HAMBURG STATE PARK...AGRICOLA...CULVERTON AND DAVISBORO.
THESE WIND GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW
LIGHT...UNSECURED OBJECTS AROUND.
&&
LAT...LON 3308 8228 3298 8227 3278 8277 3281 8280
3279 8286 3297 8301 3321 8308 3345 8288
3344 8285 3347 8286 3352 8282 3351 8275
3355 8271 3352 8261 3336 8253 3332 8234
3325 8224 3322 8223
TIME...MOT...LOC 1331Z 218DEG 41KT 3327 8294 3314 8275
3290 8275The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 14, 12:17 AM EDT | Wind Advisory | FFC | Bartow, Catoosa, Chattooga, Cherokee, Dade, Dawson and 13 more | 8 hr |
| Oct 14, 3:23 AM EDT | Flood Watch | FFC | Dawson, Lumpkin, White | 23 min |
| Oct 14, 3:26 AM EDT | Severe Thunderstorm Warning | FFC | Dawson, Fannin, Gilmer, Pickens | 49 min |
| Oct 14, 3:45 AM EDT | Special Weather Statement | FFC | Coweta, Douglas, Harris, Heard, Troup | 60 min |
| Oct 14, 4:05 AM EDT | Special Weather Statement | FFC | Chattahoochee, Muscogee, Stewart | 55 min |
| Oct 14, 4:13 AM EDT | Flash Flood Warning | FFC | Dade | 7 hr |
| Oct 14, 4:38 AM EDT | Special Weather Statement | FFC | Marion, Schley, Sumter, Taylor, Webster | 52 min |
| Oct 14, 4:48 AM EDT | Special Weather Statement | FFC | Clayton, Cobb, Douglas, Fayette, Fulton, Meriwether and 4 more | 42 min |
| Oct 14, 5:16 AM EDT | Severe Thunderstorm Warning | FFC | Clayton, Cobb, DeKalb, Douglas, Fulton | 29 min |
| Oct 14, 5:20 AM EDT | Special Weather Statement | FFC | Gordon, Murray | 25 min |
| Oct 14, 5:29 AM EDT | Special Weather Statement | FFC | Crawford, Crisp, Dooly, Houston, Macon, Peach and 1 more | 46 min |
| Oct 14, 5:32 AM EDT | Tornado Warning | FFC | Cobb, Fulton | 28 min |
| Oct 14, 5:43 AM EDT | Special Weather Statement | FFC | Murray | 32 min |
| Oct 14, 5:46 AM EDT | Severe Thunderstorm Warning | FFC | DeKalb, Forsyth, Fulton, Gwinnett | 29 min |
| Oct 14, 5:50 AM EDT | Severe Thunderstorm Warning | FFC | Bibb, Crawford, Dooly, Houston, Macon, Peach and 1 more | 25 min |
| Oct 14, 6:15 AM EDT | Special Weather Statement | FFC | Baldwin, Bibb, Bleckley, Twiggs, Wilkinson | 45 min |
| Oct 14, 6:28 AM EDT | Severe Thunderstorm Warning | FFC | Dawson, Fannin, Forsyth, Hall, Lumpkin, Union and 1 more | 47 min |
| Oct 14, 6:29 AM EDT | Special Weather Statement | FFC | Jasper, Newton | 31 min |
| Oct 14, 6:42 AM EDT | Special Weather Statement | FFC | Fannin, Gilmer, Gordon, Murray, Pickens | 48 min |
| Oct 14, 6:44 AM EDT | Severe Thunderstorm Warning | FFC | Greene, Jasper, Jones, Morgan, Newton, Oconee and 3 more | 46 min |
| Oct 14, 7:00 AM EDT | Special Weather Statement | FFC | Hancock, Wilkinson | 30 min |
| Oct 14, 7:10 AM EDT | Tornado Warning | FFC | Clarke, Jackson, Madison, Oconee | 35 min |
| Oct 14, 7:27 AM EDT | Special Weather Statement | FFC | Glascock, Hancock, Oglethorpe, Taliaferro, Warren, Washington and 1 more | 48 min |
| Oct 14, 8:07 AM EDT | Severe Thunderstorm Warning | FFC | Dodge, Pulaski, Wilcox | 23 min |
| Oct 14, 10:16 AM EDT | Flash Flood Warning | FFC | Dade | 6 hr |
| Oct 14, 1:18 PM EDT | River Flood Warning | FFC | Forsyth | 7 days |
| Oct 14, 1:58 PM EDT | Special Weather Statement | FFC | Clayton, DeKalb | 32 min |
| Oct 14, 2:58 PM EDT | River Flood Warning | FFC | Dade | 17 hr |
| Oct 14, 5:24 PM EDT | River Flood Warning | FFC | Forsyth, Fulton | 39 hr |
Nearby
Special Weather Statements in Georgia, 2014Every special weather statement in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.